# SDR AALA20110927DWH01

- Difficulty date: September 27, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 38,096 hours, 9,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT SIGN MISSING LENS COVER WITH EXIT MARKINGS.  REPLACED LENS FOR RIGHT OVERWING EMERGENCY EXIT SIGN.  OPS CHECK NORMAL.
